# SDR AALA202410026885

- Difficulty date: September 13, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 27,555 hours, 11,669 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: MA30A1017
- Part serial: AA525098
- Condition: Faulty
- Location: Fuel System
- Part time: 512,654 hours, 505,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE ATTEMPTING TO BALANCE FUEL CROSS FEED VALVE IN OPEN POSITION, HOWEVER CROSS FEED VALVE OPEN LIGHT REMAINS ON BRIGHT BLUE INDICATING VALVE IS STILL IN TRANSIT OR VALVE POSITION AND CROSS FEED SELECTOR DISAGREE. CLOSED VALVE AND LIGHT EXTINGUISHED INDICATING VALVE CLOSED. DID NOT ATTEMPT TO BALANCE FUEL FURTHER. **SUPPLEMENTAL REPORT FOR (AALA202409176885): REMOVE AND REPLACED CROSSFEED VALVE ACTUATOR. PER AMM 28-22-21**(CLOSED).
